JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SKEW POLYNOMIAL RINGS OVER SEMIPRIME RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SKEW POLYNOMIAL RINGS OVER SEMIPRIME RINGS
Hong, Chan-Yong; Kim, Nam-Kyun; Lee, Yang;
  PDF(new window)
 Abstract
Y. Hirano introduced the concept of a quasi-Armendariz ring which extends both Armendariz rings and semiprime rings. A ring R is called quasi-Armendariz if
 Keywords
semiprime ring;quasi-Armendariz ring;skew polynomial ring;
 Language
English
 Cited by
1.
QUASI-ARMENDARIZ PROPERTY FOR SKEW POLYNOMIAL RINGS,;;

대한수학회논문집, 2011. vol.26. 4, pp.557-573 crossref(new window)
2.
INSERTION-OF-FACTORS-PROPERTY ON SKEW POLYNOMIAL RINGS,;;;;;

대한수학회지, 2015. vol.52. 6, pp.1161-1178 crossref(new window)
1.
Annihilator Ideals of Noncommutative Ring Constructions, Communications in Algebra, 2016, 44, 1, 63  crossref(new windwow)
2.
Quasi-Armendariz generalized power series rings, Journal of Algebra and Its Applications, 2016, 15, 05, 1650086  crossref(new windwow)
3.
QUASI-ARMENDARIZ PROPERTY FOR SKEW POLYNOMIAL RINGS, Communications of the Korean Mathematical Society, 2011, 26, 4, 557  crossref(new windwow)
4.
GENERALISED ARMENDARIZ PROPERTIES OF CROSSED PRODUCT TYPE, Glasgow Mathematical Journal, 2016, 58, 02, 313  crossref(new windwow)
5.
INSERTION-OF-FACTORS-PROPERTY ON SKEW POLYNOMIAL RINGS, Journal of the Korean Mathematical Society, 2015, 52, 6, 1161  crossref(new windwow)
6.
The Some Properties of Skew Polynomial Rings, Advances in Pure Mathematics, 2016, 06, 07, 507  crossref(new windwow)
 References
1.
D. D. Anderson and V. Camillo, Armendariz rings and Gaussian rings, Comm. Algebra 26 (1998), no. 7, 2265-2272. crossref(new window)

2.
E. P. Armendariz, A note on extensions of Baer and P.P.-rings, J. Austral. Math. Soc. 18 (1974), 470-473. crossref(new window)

3.
W. Chen and W. Tong, A note on skew Armendariz rings, Comm. Algebra 33 (2005), no. 4, 1137-1140. crossref(new window)

4.
E. Hashemi, Quasi-Armendariz rings relative to a monoid, J. Pure Appl. Algebra 211 (2007), no. 2, 374-382. crossref(new window)

5.
Y. Hirano, On annihilator ideals of a polynomial ring over a noncommutative ring, J. Pure Appl. Algebra 168 (2002), no. 1, 45-52. crossref(new window)

6.
C. Y. Hong, N. K. Kim, and T. K. Kwak, On skew Armendariz rings, Comm. Algebra 31 (2003), no. 1, 103-122. crossref(new window)

7.
C. Y. Hong, N. K. Kim, and Y. Lee, Extensions of McCoy’s Theorem, Glasgow Math. J. 52 (2010), 155-159. crossref(new window)

8.
C. Huh, Y. Lee, and A. Smoktunowicz, Armendariz rings and semicommutative rings, Comm. Algebra 30 (2002), no. 2, 751-761. crossref(new window)

9.
A. A. M. Kamal, Some remarks on Ore extension rings, Comm. Algebra 22 (1994), no. 10, 3637-3667. crossref(new window)

10.
N. K. Kim and Y. Lee, Armendariz rings and reduced rings, J. Algebra 223 (2000), no. 2, 477-488. crossref(new window)

11.
T. K. Lee and T. L. Wong, On Armendariz rings, Houston J. Math. 29 (2003), no. 3, 583-593.

12.
T. K. Lee and Y. Q. Zhou, Armendariz and reduced rings, Comm. Algebra 32 (2004), no. 6, 2287-2299. crossref(new window)

13.
A. Leroy and J. Matczuk, Goldie conditions for Ore extensions over semiprime rings, Algebr. Represent. Theory 8 (2005), no. 5, 679-688. crossref(new window)

14.
J. Matczuk, A characterization of ${\sigma}$-rigid rings, Comm. Algebra 32 (2004), no. 11, 4333-4336. crossref(new window)

15.
J. Okninski, Semigroup Algebras, Monographs and Textbooks in Pure and Applied Mathematics, 138. Marcel Dekker, Inc., New York, 1991.

16.
D. S. Passmann, The Algebraic Structure of Group Rings, Wiley-Interscience [John Wiley & Sons], New York-London-Sydney, 1977.

17.
K. R. Pearson and W. Stephenson, A skew polynomial ring over a Jacobson ring need not be a Jacobson ring, Comm. Algebra 5 (1977), no. 8, 783-794. crossref(new window)

18.
M. B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 1, 14-17. crossref(new window)